# SDR SPAA0800096

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 64,660 hours, 33,731 cycles
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 17921
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR PATH ESCAPE LIGHTING INOPERATIVE. REPLACED FLOOR TRACK POWER SUPPLY IAW MM 33-21-27. OPS CHECK SATISFACTORY.
